# SDR HEEA0016311

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach
- Part number: 7645001076101
- Condition: Failed
- Location: Gas Generator
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

GAS GENERATOR TACHOMETER SMOKES WHEN TURNED ON.
